# SDR SWIA2020021848556

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 661.00 + 16  FRAME HAS CORROSION NEAR STGR 19R.   (C-CHECK) RO 2/14/2020   INSTALLED REPLACEMENT FRAME SECTION, FRAME SPLICE AND NEW STR 16R CLEAT AT FS661.00+16.00 FROM STR 16 TO STR 20 REF CRJ 900 SRM, REO AND BOMBARDIER DRWG. COMPLETED FORM M-337. ALL CHECKS GOOD
